my skin is burning really badly

Discussion in 'Chit Chat' started by sunflowergirl, Jul 6, 2007.

  1. sunflowergirl

    sunflowergirl Active Member

    My Mom was put in a hospice on Friday night, and along with everything else had MRSA in her urine so was in isolation. I had to wear a plastic gown and gloves to be with her, and after two days my skin was burning really bad. The doc. gave me a short time dose of a form of prednisone and I'm buying benedryl today.

    Yesterday it flared up again after coming home from the mortuary. I'm coping with her death on July 3 the best I can but this skin burning is really bad.

    Anybody deal with this? Apparently it is another thing that happens with FM.
  2. sisland

    sisland New Member

    Hi
    So Sorry to Hear of your Mom's Passing! Please know my thoughts and prayers are with you!

    I Have Heard of people Being allergic to the latex procuct that the Gloves are made out of!,,,,,Try Taking a bath in oatmeal or Baking soda added to the water!,,,,,,,,Hugs!,,,,,Sisland
  3. harmony21

    harmony21 New Member

    on the top of my feet and the front of my lower legs

    I found that Lyrica has helped me heaps with that, its not completely gone but bearable

    angel hugs
    Connie